# SDR SWIA201435807

- Difficulty date: January 19, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 25,992 hours, 21,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING CRACKED IN RADIUS APPROXIMATELY 1 INCH LONG AT FS 460.00 AT LBL 10 UNDER THE FLOOR.  C-CHECK REPLACED THE CRACKED SUPPORT FITTING FROM FS 460.00 AT LBL 10 IAW SRM.
